MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED LOCKING CAP, BN

GLOBUS MEDICAL, INC. CREO; CREO THREADED LOCKING CAP, BN
Model Number 1119.0011
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation as it remains in the patient.Possible causes that may have contributed to the loosening include intra-operative tightening conditions, excessive post-operative loading, or unknown implant related causes.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that following a revision surgery to replace loose locking caps, the 4 replacement caps came off post-operatively.

Brand Name
CREO
Common Device Name
CREO THREADED LOCKING CAP, BN
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key11499053
Report Number3004142400-2021-00046
Device Sequence Number14566709
Product Code NKB
UDI-Device Identifier00889095306491
UDI-Public00889095306491
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0011
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2021
Initial Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;